# SDR ABXA020299

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 69,787 hours, 65,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 59103675
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 80-02-16, FOUND CRACK IN OUTER PLUG DOOR FRAME. REPAIRED AREA IAW REA D952-45160-MR.
